# SDR FDEA201407181847

- Difficulty date: July 18, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 91,706 hours, 38,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: AGA3102501
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE PLATE & SKIN WITH REPAIR DENT AT STATION 1831 BETWEEN LONGERON 37 RT & LONGERON 38 RT IAW 8-5330-160630.  REPAIR DENT AT STATION 1831 BETWEEN LONGERON 37 RIGHT AND 38 RIGHT.  PERFORM REPETITIVE INSPECTION BY 125 FLIGHT HOURS OR AT EVERY A-CHECK NOT TO   EXCEED 90 DAYS UNTIL C-10 CHECK WHICHEVER COMES FIRST.  TO PERFORM PERMANENT   REPAIR WITHIN 730 DAYS. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 122.
